# SDR ASAA2018101526459

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 9,857 hours, 3,329 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATED ON RECALL. EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. VERBAL FROM CAPT WAS LEFT PACK LT ON RECALL. ACCOMPLISHED PZTC REF FIM 21-62 TASK 801 NO FAULTS ON NR 2, NR 1 ON BIT, PREV FLT HAD TCV FAULT WITH A GREEN ON VERIFY. RESET WITH NO FURTHER FAULTS. CLEAN BOTH PACKS AND RE-ACCOMPLISHED PZTC BITE BOTH CONTROLLERS WITH NO FAULTS.
